# SDR MK1Y20200701001

- Difficulty date: July 1, 2020
- Submitted: July 1, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 101,870 hours, 16,469 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2242101563
- Part serial: 0856
- Condition: Corroded
- Location: Zone 400
- Part time: 101,870 hours, 16,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE MULTIPLE CORROSION DAMAGES ON THE BACKSHEET'S INNER BARREL OF INLET COWL.
